# SDR GLBA2016021500569

- Difficulty date: February 12, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 40,857 hours, 50,474 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 378-381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION, FOUND A DENT IN THE FUSELAGE SKIN, BETWEEN FS 378.25 & 381.25, BELOW STRINGER 12L.  DENT APPROX SIZE 2.7 X 2.  MAJOR REPAIR.
